Initial powers of Sturmian sequences

Volume 122 / 2006

Valérie Berthé, Charles Holton, Luca Q. Zamboni Acta Arithmetica 122 (2006), 315-347 MSC: Primary 37B10; Secondary 37A25, 11J70, 68R15. DOI: 10.4064/aa122-4-1

Authors

  • Valérie BerthéLIRMM
    161 rue Ada
    F-34392 Montpellier Cedex 5, France
    e-mail
  • Charles HoltonDepartment of Mathematics
    University of Texas
    Austin, TX 78712-0257, U.S.A.
    e-mail
  • Luca Q. ZamboniDepartment of Mathematics
    University of North Texas
    Denton, TX 76203-5116, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image